MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) 3 ML BD SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE 25 G X 1 INCH; SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) 3 ML BD SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE 25 G X 1 INCH; SYRINGE WITH NEEDLE
Catalog Number 309581
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported after use of the 3 ml bd syringe with bd precisionglide¿ needle 25 g x 1 inch the needle was slightly bent and the hub was coming off the syringe.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Results: bd received one sample from the customer facility for investigation.The sample was evaluated and a bent cannula was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.A manufacturing review revealed no abnormalities with preventative maintenance, calibration, or equipment that could have influenced the customer's reported issue.Although bd was able to observe a bent cannula, an absolute root cause could not be determined for a cannula/hub separation.There are several root causes which could include assembly line has a 100% automated vision system that has the capability to detect clogged cannula.Cannula must be straight to pass clogged cannula vision test, or else it will automatically be rejected.Bent cannula will automatically be rejected in the production line.Bent cannula has an angularity of 7.92 degrees, shield will not be able to install on the assemble needle at shield loading station.In conclusion, bent needle will be rejected during assembly process by automated vision systems and will not go out of manufacturing facility.Non-conformance could have occurred out of manufacturing facility.

Brand Name
3 ML BD SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE 25 G X 1 INCH
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key6977563
Report Number8041187-2017-00142
Device Sequence Number19003817
Product Code FMF
UDI-Device Identifier30382903057833
UDI-Public30382903057833
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2021
Device Catalogue Number309581
Device Lot Number6106416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer10/04/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;